# SDR TRBA201121001

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 30,125 hours, 33,513 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Nr 1 Dc
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT DURING CRUISE THE DC GENERATOR, NR 1 WENT OFF LINE,  NO RESET, BTW WOULD NOT ENTER.  THE CREW ELECTED TO MAKE AN UNSCHEDULED LANDING. THE ACFT WAS REMOVED FROM SERVICE.   R & R HALL EFFECT SENSOR 3PU IAW JIC 24-00-00.  R & R DC BTC CONTACTOR 16PU IAW JIC 24-00-00 RAI 10010 AND R & R 6CU DC NR 2 IAW JIC 24-32-81 RAI 10000.  PERFORMED ENGINES RUN UP NR 1 AND NR 2 IAW JIC 72-00-00 ERU 10030 AND FOUND SYS WORKING OK.
